# SDR CA011017002

- Difficulty date: October 11, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,098 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 350A33105803
- Condition: Worn
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR PITCH CONTROL PUSH-PULL TUBE ROD END BEARING STAKING SLEEVE WORE A CIRCULAR GROOVE INTO THE EAR / CLEVIS OF THE BELLCRANK THAT IS MOUNTED ON THE T/R GEARBOX.
